# SDR 96ZZZX3002

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2836R
- Make and model: Cessna 182K
- Aircraft serial: 18258436
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Faulty
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ORIGINAL CESSNA FLUSH FUEL CAPS AND INSTALLED DOME CAPS WITH REDUCED OPENING.  STC KIT SA 2376CE FC-1 (B).
